I am new to Armour Thyroid 60mg in am before breakfast. Immediately I experienced dizziness. Actually, feels like the bed is spinning. Has anyone experienced this? Dr told me to cut the pill in half AND no one has ever experienced this symptom., but still feel EXTREMELY fatigued. Have been on it now for about 4wks. Your response is appreciated
I know that many doctors use lower doses to start. Usually 15 or 30mg. You may want to try working your way up to the 60mg. Be well.
Years ago, when I first started on Armour Thyroid, I felt worse on it than
before I started. I had an NAET treatment for Armour Thyroid (see naet.com)
and it worked. I overcame my sensitivity to the drug.
Recently I've experienced great fatigue and my doctor thinks the new formula
of Armour Thyroid, which is lower in T4 than it was previously, may explain this She has prescribed a combination of Synthroid and Armour Thyroid.
I just started this two days ago.
I have taken Armour thyroid for years and years and have felt GREAT. However, about a year ago I awoke - took my 60 mg tab and suddenly quick room spin and then for the last YEAR I have experienced what I call an "equillibrium" problem. My doctor like yours said that no one has ever experienced dizziness with thyroid issues. Well just last night I was catching up on my health newletter reading and stumbled into an article that mentioned that about a year ago - Armour Thryoid changed their formula!! This was NEVER disclosed to me. Today... I tracked back and called my pharmacy and discovered that sure enough... I started taking the new formula of Armour just before I began having these spinning... equillibrium problems !!! I called my doctor and we are switching me to Nature Throid starting tomorrow. I am VERY hopeful that this is my answer. I will let you know. I am soooooo happy to hear of someone else that had dizziness with Armour...
after one year of trying to figure out what the heck is wrong with me... I now think I may have figured it out with the help of GOD !!!
I too have experienced vertigo. I had possibly thought that it was caused by Armour med. I have been off of it for four days, day four woke up without vertigo. Will see what happens in the future.
I have been on Armour for about 7 years after trying all other thyroid meds, which made me sick. The dosage I take fluctuates after each blood test. However, every time the dosage is increased, I experience dizziness/vertigo for 2-4 weeks. This seems to decrease daily within that 2-4 week range.
I started Armour Thyroid a week ago and now I am experiencing severe diziness!!! Even when laying on the bed the room is spinning!!! Going to hospital!!
Day 3 of switching to Armour thyroid and I damn near fell down when I got out of bed... hadn't even taken the 3rd dose yet. Had experienced some light headed episodes yesterday & brushed it off. I'm going to power through this symptom though because I already "feel" soooo much better. As I am sitting here writing this I feel like the dizziness is going away-maybe this drug is causing orthostatic hypotension of sorts?
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Apr 2018 • 3 answers
Updated 2 Jul 2014 • 2 answers
Updated 19 Feb 2015 • 1 answer
Updated 18 Mar 2015 • 4 answers
Updated 17 Oct 2017 • 1 answer